# SDR DHL2000708006

- Difficulty date: September 11, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 294.5 STR 15L HORIZONTAL WEB HAS CRACK GOING BEYOND STOP DRILL.  REPLACED HORIZONTAL WEB PER SRM 53-10-1.
